Issue |
Title |
File |
Vol 80, No 4 (2025) |
Yuri Gennadievich Prokhorov (on his sixtieth birthday) |
 (Rus)
|
Alexeev V.A., Gorchinskiy S.O., Zaidenberg M.G., Kuznetsov A.G., McKernan J., Mori S., Orlov D.O., Przyjalkowski V.V., Tyurin N.A., Shafarevich A.I., Shokurov V.V., Shramov C.A.
|
Vol 80, No 1 (2025) |
Albert Nikolaevich Shiryaev (on his 90th birthday) |
 (Rus)
|
Bulinski A.V., Gushchin A.A., Zhitlukhin M.V., Kozlov V.V., Manita A.D., Muravlev A.A., Novikov A.A., Pavlov I.V., Treschev D.V., Holevo A.S., Yarovaya E.B., Yaskov P.A.
|
Vol 80, No 1 (2025) |
Mathematical culture of the society: its value and development |
 (Rus)
|
Kozlov V.V., Taimanov I.A.
|
Vol 80, No 1 (2025) |
Preparing the Russian team to the International Mathematical Olympiad for high school students |
 (Rus)
|
Sukhov K.A.
|
Vol 80, No 2 (2025) |
Differential geometry on finitely presented groups and related combinatorial invariants |
 (Rus)
|
Babenko I.K.
|
Vol 80, No 2 (2025) |
How to enhance categories, and why? |
 (Rus)
|
Kaledin D.B.
|
Vol 80, No 2 (2025) |
Special Bohr–Sommerfeld geomery |
 (Rus)
|
Tyurin N.A.
|
Vol 80, No 2 (2025) |
Universal matrix Capelli identity |
 (Rus)
|
Zaitsev M.R.
|
Vol 80, No 2 (2025) |
Asymptotic properties of polynomials defined by shifted orthogonality conditions |
 (Rus)
|
Suetin S.P.
|
Vol 80, No 1 (2025) |
Dmitry Valerievich Treschev (on his sixtieth birthday) |
 (Rus)
|
Bolotin S.V., Zubelevich O.È., Kozlov V.V., Kuksin S.B., Neishtadt A.I.
|
Vol 80, No 1 (2025) |
Legendrian Lavrentiev links |
 (Rus)
|
Prasolov M.V.
|
Vol 80, No 1 (2025) |
On exponential algebraic geometry |
 (Rus)
|
Kazarnovskii B.Y.
|
Vol 80, No 1 (2025) |
On stability of equilibria in a pseudo-Riemannian space |
 (Rus)
|
Kozlov V.V.
|
Vol 80, No 1 (2025) |
Scalar approaches to the limit distribution of the zeros of Hermite–Pade polynomials for a Nikishin system |
 (Rus)
|
Suetin S.P.
|
Vol 80, No 1 (2025) |
Boundedness of toroidal multilinear pseudodifferential operators with symbols in Hörmander classes |
 (Rus)
|
Bazarkhanov D.B.
|
Vol 80, No 1 (2025) |
On an inverse problem of approximation theory in the Bloch space |
 (Rus)
|
Baranov A.D., Zarouf R., Kayumov I.R.
|
Vol 80, No 1 (2025) |
Sub-Riemannian geodesics on the 3-dimensional Heisenberg nilmanifold |
 (Rus)
|
Glutsyuk A.A., Sachkov Y.L.
|
Vol 80, No 1 (2025) |
Dynamics of second-order equations with impulse-type delayed feedback |
 (Rus)
|
Kashchenko I.S., Kaschenko S.A., Maslenikov I.N.
|
Vol 80, No 1 (2025) |
Threshold probabilities for colourings of random hypergraphs |
 (Rus)
|
Koshelev M.M., Shabanov D.A., Shaikheeva T.M.
|
Vol 80, No 2 (2025) |
On the 80th birthday of Yulij Sergeevich Ilyashenko |
 (Rus)
|
Bakiev T.N., Bufetov A.I., Vassiliev V.A., Voronin S.M., Glutsyuk A.A., Gorodetski A.S., Dukov A.V., Kaloshin V.Y., Klimenko A.V., Kozlov V.V., Kuksin S.B., Lando S.K., Oganesyan V.S., Olshanski G.I., Pilyugin S.Y., Pochinka O.V., Sinai Y.G., Skripchenko A.S., Skubachevskii A.L., Taimanov I.A., Timorin V.A., Tikhomirov V.M., Treschev D.V., Filimonov D.A., Khanin K.M., Hedenmalm H., Khovanskii A.G., Tsfasman M.A., Shafarevich A.I., Shilin I.S., Yakovenko S.Y.
|
Vol 80, No 2 (2025) |
Valerii Vladimirovich Volchkov (on his sixtieth birthday) |
 (Rus)
|
Avsyankin O.G., Burskii V.P., Goryainov V.V., Zastavnyi V.P., Ivanov A.Y., Kovalevsky A.A., Konyagin S.V., Lymanskyi D.V., Manov A.D., Masharov P.A., Oridoroga L.L., Polovinkin I.P., Sitnik S.M., Shishkina E.L.
|
Vol 80, No 4 (2025) |
Introduction to the theory of choice and stable contracts |
 (Rus)
|
Danilov V.I.
|
Vol 80, No 4 (2025) |
Multi-component Toda lattice hierarchy |
 (Rus)
|
Takebe T., Zabrodin A.V.
|
Vol 80, No 4 (2025) |
Stein method and characteristic functions |
 (Rus)
|
Tikhomirov A.N.
|
Vol 80, No 4 (2025) |
Zeros of a family of multivalued cone functions on a metric space with TVS-valued cone metric |
 (Rus)
|
Fomenko T.N., Pogorelova M.M.
|
Vol 80, No 4 (2025) |
On the existence of a non-anticipative selection for a non-anticipative multivalued map |
 (Rus)
|
Gomoyunov M.I., Serkov D.A.
|
Vol 80, No 4 (2025) |
Remarks on regular and smooth DG algebras |
 (Rus)
|
Efimov A.I., Orlov D.O.
|
Vol 80, No 4 (2025) |
Combinatorics of type $D$ singularities of a front |
 (Rus)
|
Sedykh V.D.
|
Vol 80, No 4 (2025) |
Tight lower bounds for Shannon entropy from ‘quantum pyramids’ |
 (Rus)
|
Holevo A.S.
|
Vol 80, No 2 (2025) |
On the intersection of finitely generated varieties of monoids |
 (Rus)
|
Lee E.W.
|
Vol 80, No 3 (2025) |
Finiteness theorems for algebraic and Lie groups |
 (Rus)
|
Popov V.L.
|
Vol 80, No 3 (2025) |
Minimal Lefschetz collections on isotropic Grassmannians $\operatorname{IGr}(3,2n)$ |
 (Rus)
|
Novikov A.A.
|
Vol 80, No 3 (2025) |
Convergence of generalized power series satisfying functional equations |
 (Rus)
|
Gontsov R.R., Goryuchkina I.V.
|
Vol 80, No 2 (2025) |
International (56th National) School and Conference “Modern problems in mathematics and its applications” |
 (Rus)
|
Gorchinskiy S.O., Lukoyanov N.Y., Maslova N.V.
|
Vol 80, No 3 (2025) |
Asymptotics of convergence to a wave travelling from a saddle to a node |
 (Rus)
|
Kalyakin L.A.
|
Vol 80, No 3 (2025) |
Johnson graphs, their random subgraphs, and some of their extremal characteristics |
 (Rus)
|
Raigorodskii A.M., Sinelnikov-Murylev P.S.
|
Vol 80, No 3 (2025) |
Viktor Sergeevich Guba (obituary) |
 (Rus)
|
Taimanov I.A., Tarasevich-Nikolaev K.K.
|
Vol 80, No 3 (2025) |
Larisa L'vovna Maksimova (obituary) |
 (Rus)
|
Artemov S.N., Beklemishev L.D., Goncharov S.S., Ershov Y.L., Odintsov S.P., Rybakov V.V., Speranski S.O., Shehtman V.B., Yun V.F.
|
Vol 80, No 3 (2025) |
Geometric structures for differential constraints in Lagrangian and Hamiltonian formalism |
 (Rus)
|
Salnikova T.V., Kugushev E.I.
|
Vol 80, No 3 (2025) |
Optimal flows in transport networks, non-affinely linear deformations of networks, and replicatory dynamical systems generated by Schur functions |
 (Rus)
|
Bagdasaryan A.G.
|
Vol 79, No 3 (2024) |
Steklov Institute — 90! |
 (Rus)
|
Andreev N.N., Vsemirnov M.A., Gorchinskiy S.O., Zaporozhets D.N., Kislyakov S.V., Kozlov V.V., Korolev M.A., Orlov D.O., Osipov Y.S., Treschev D.V., Yaskov P.A.
|
Vol 79, No 3 (2024) |
Andrei Igorevich Shafarevich (on his sixtieth birthday) |
 (Rus)
|
Gorchinskiy S.O., Danilov V.G., Dobrokhotov S.Y., Kozlov V.V., Nazaikinskii V.E., Nefedov N.N., Orlov D.O., Stepin S.A., Taimanov I.A., Treschev D.V., Tyurin N.A., Fomenko A.T., Yakush S.E.
|
Vol 79, No 3 (2024) |
On the adjacency of type $D$ singularities of a front |
 (Rus)
|
Sedykh V.D.
|
Vol 79, No 3 (2024) |
Maximum principle and asymptotic properties of Hermite–Pade polynomials |
 (Rus)
|
Suetin S.P.
|
Vol 79, No 3 (2024) |
One-sided discretization inequalities and recovery from samples |
 (Rus)
|
Limonova I.V., Malykhin Y.V., Temlyakov V.N.
|
Vol 79, No 3 (2024) |
Letter to the Editors |
 (Rus)
|
Heath-Brown D.R.
|
Vol 79, No 4 (2024) |
Sergei Petrovich Novikov (1938–2024) |
 (Rus)
|
- -.
|
Vol 79, No 4 (2024) |
Cohomology of Hopf algebras and Massey products |
 (Rus)
|
Bukhshtaber V.M., Popelenskii F.Y.
|
Vol 79, No 4 (2024) |
On Dirac's generalized Hamiltonian dynamics |
 (Rus)
|
Kozlov V.V.
|
Vol 79, No 4 (2024) |
Hitchin systems: some recent advances |
 (Eng)
|
Sheinman O.K., Wang B.
|
Vol 79, No 4 (2024) |
Rigidity of Hirzebruch genera on the Caley plane and Witten genus |
 (Rus)
|
Chernykh G.S.
|
Vol 79, No 4 (2024) |
A model of a discrete kinematic dynamo |
 (Rus)
|
Akanbay N., Molchanov S.A., Suleimenova Z.I.
|
Vol 79, No 4 (2024) |
A property of the multiple Rademacher system and its application to problems of deviation on graphs |
 (Rus)
|
Astashkin S.V., Lykov K.V.
|
Vol 79, No 3 (2024) |
Boltzmann-type kinetic equations and discrete models |
 (Eng)
|
Bobylev A.V.
|
Vol 79, No 3 (2024) |
Sequences of independent functions and structure of symmetric spaces |
 (Rus)
|
Astashkin S.V.
|
Vol 79, No 1 (2024) |
Voronoi formulae and Gauss problem |
 (Rus)
|
Popov D.A.
|
Vol 79, No 1 (2024) |
Morse–Smale diffemorphisms with non-wandering points with pairwise different indices on 3-manifolds |
 (Rus)
|
Pochinka O.V., Talanova E.A.
|
Vol 79, No 1 (2024) |
Curvature and isometries of Lorentzian Lobachevsky plane |
 (Rus)
|
Sachkov Y.L.
|
Vol 79, No 1 (2024) |
Dynamics of replicator equations in Wardrop-optimal networks |
 (Rus)
|
Bagdasaryan A.G., Kalampakas A., Saburov M.K.
|
Vol 79, No 1 (2024) |
Bitopological models of intuitionistic epistemic logic |
 (Rus)
|
Onoprienko A.A.
|
Vol 79, No 1 (2024) |
Third Conference of Mathematical Centers of Russia |
 (Rus)
|
Andreev N.N., Boichenko S.E., Gorchinskiy S.O., Kozlov V.V., Lukoyanov N.Y., Mamiy D.K., Orlov D.O., Raigorodskii A.M.
|
Vol 79, No 2 (2024) |
Extendability and qualitative properties of solutions of Riccati's equation |
 (Rus)
|
Astashova I.V., Nikishov V.A.
|
Vol 79, No 2 (2024) |
Local well-posedness of problems with characteristic free boundaries for hyperbolic systems of conservation laws |
 (Rus)
|
Trakhinin Y.L.
|
Vol 79, No 2 (2024) |
Chebyshev sets that are unions of planes |
 (Rus)
|
Alimov A.R., Tsar'kov I.G.
|
Vol 79, No 2 (2024) |
Commutativity of involutive two-valued groups |
 (Rus)
|
Gaifullin A.A.
|
Vol 79, No 2 (2024) |
Maps of knots in a cylinder to planar virtual knots |
 (Rus)
|
Manturov V.O., Nikonov I.M.
|
Vol 79, No 2 (2024) |
Marat Mirzaevich Arslanov (on his eightieth birthday) |
 (Rus)
|
Abyzov A.N., Beklemishev L.D., Goncharov S.S., Ershov Y.L., Kalimullin I.S., Selivanov V.L., Semenov A.L., Tuganbaev A.A., Faizrahmanov M.K.
|
Vol 79, No 1 (2024) |
Besov spaces in operator theory |
 (Rus)
|
Peller V.V.
|
Vol 79, No 4 (2024) |
Third mixed boundary problem for strongly elliptic difference-differential equations |
 (Rus)
|
Akhlynina V.V., Skubachevskii A.L.
|
Vol 79, No 6 (2024) |
On greedy approximation in complex Banach spaces |
 (Eng)
|
Gasnikov A.V., Temlyakov V.N.
|
Vol 79, No 6 (2024) |
Extrapolation of the Bayesian classifier with an unknown support of the two-class mixture distribution |
 (Rus)
|
Lukyanov K.S., Yaskov P.A., Perminov A.I., Kovalenko A.P., Turdakov D.Y.
|
Vol 79, No 6 (2024) |
Local SGD for near-quadratic problems: Improving convergence under unconstrained noise conditions |
 (Eng)
|
Sadchikov A.E., Chezhegov S.A., Beznosikov A.N., Gasnikov A.V.
|
Vol 79, No 6 (2024) |
Local methods with adaptivity via scaling |
 (Eng)
|
Chezhegov S., Skorik S.N., Khachaturov N., Shalagin D., Avetisyan A.A., Takáč M., Kholodov Y.A., Beznosikov A.N.
|
Vol 79, No 2 (2024) |
Minimax solutions of Hamiltoni–Jacobi equations in dynamical optimization problems for hereditary systems |
 (Rus)
|
Gomoyunov M.I., Lukoyanov N.Y.
|
Vol 79, No 6 (2024) |
Accelerated Stochastic ExtraGradient: Mixing Hessian and gradient similarity to reduce communication in distributed and federated learning |
 (Eng)
|
Bylinkin D.A., Degtyarev K.D., Beznosikov A.N.
|
Vol 79, No 6 (2024) |
Preface by the Editor-in-Chief |
 (Rus)
|
Kozlov V.V.
|
Vol 79, No 4 (2024) |
On minimax solution of hereditary Hamilton–Jacobi equations for neutral-type systems |
 (Rus)
|
Gomoyunov M.I., Lukoyanov N.Y.
|
Vol 79, No 4 (2024) |
A condition for weak continuity of representations of topological groups in Frechet spaces |
 (Rus)
|
Shtern A.I.
|
Vol 79, No 4 (2024) |
Boris Nikolaevich Chetverushkin (on his eightieth birthday) |
 (Rus)
|
Aptekarev A.I., Bezrodnykh S.I., Guzev M.A., Kabanikhin S.I., Kashin B.S., Kislyakov S.V., Kozlov V.V., Lukoyanov N.Y., Markov M.B., Orlov D.O., Osipov Y.S., Petrov I.B., Platonov V.P., Taimanov I.A., Tishkin V.F., Treschev D.V., Tyrtyshnikov E.E., Iakobovski M.V.
|
Vol 79, No 4 (2024) |
Thirty years of Summer Mathematical Schools in Adygheya |
 (Rus)
|
Mamiy D.K.
|
Vol 79, No 5 (2024) |
Noninear Fokker–Planck–Kolmogorov equations |
 (Rus)
|
Bogachev V.I., Shaposhnikov S.V.
|
Vol 79, No 5 (2024) |
Derived categories of Grassmannians: a survey |
 (Eng)
|
Fonarev A.V.
|
Vol 79, No 5 (2024) |
Criteria of the $C^m$ approximability of functions on compact sets in $\mathbb{R}^N$ by solutions of homogeneous elliptic equations of the second order and related capacities |
 (Rus)
|
Mazalov M.Y., Paramonov P.V., Fedorovskiy K.Y.
|
Vol 79, No 5 (2024) |
Andrei Gennad'evich Kulikovskii (obituary) |
 (Rus)
|
Bolotin S.V., Il'ichev A.T., Kozlov V.V., Treschev D.V., Chugainova A.P.
|
Vol 78, No 5 (2023) |
Lower bound of triangulation complexity for compact 3-manifolds with boundary |
 (Rus)
|
Nigomedyanov D.D., Fominykh E.A.
|
Vol 78, No 5 (2023) |
On the 90th birthday of Vsevolod Alekseevich Solonnikov |
 (Rus)
|
Bizhanova G.I., Denisova I.V., Nazarov A.I., Pileckas K.I., Pukhnachev V.V., Repin S.I., Rodrigues J.F., Seregin G.A., Ural'tseva N.N., Frolova E.V.
|
Vol 78, No 5 (2023) |
On convergence of Hermite–Pade rational approximations |
 (Rus)
|
Suetin S.P.
|
Vol 78, No 5 (2023) |
Conditions of supercriticality for branching walks in a random killing environment with a single reproduction centre |
 (Rus)
|
Kutsenko V.A., Molchanov S.A., Yarovaya E.B.
|
Vol 78, No 5 (2023) |
One property of discrete models of wave kinetic equation |
 (Rus)
|
Bobylev A.V.
|
Vol 78, No 5 (2023) |
Billiards and intergrable systems |
 (Rus)
|
Fomenko A.T., Vedyushkina V.V.
|
Vol 78, No 5 (2023) |
Smooth DG algebras and twisted tensor product |
 (Rus)
|
Orlov D.O.
|
Vol 78, No 5 (2023) |
Density of quantized approximations |
 (Rus)
|
Borodin P.A., Shklyaev K.S.
|
Vol 78, No 5 (2023) |
Commensurability of certain capacities with harmonic ones |
 (Rus)
|
Mazalov M.Y.
|
Vol 78, No 6 (2023) |
Gaussian multiplicative chaos for the sine process |
 (Rus)
|
Bufetov A.I.
|
Vol 78, No 6 (2023) |
International conference "Branching processes and their applications" |
 (Rus)
|
Ayupov S.A., Khusanbaev Y.M.
|
Vol 78, No 6 (2023) |
Igor' Rostislavovich Shafarevich (on the centennary of his birthday) |
 (Rus)
|
Gorchinskiy S.O., Kulikov V.S., Nikulin V.V., Orlov D.O., Osipov D.V., Popov V.L., Tyurin N.A., Shabat G.B., Shafarevich A.I., Shokurov V.V.
|
Vol 78, No 6 (2023) |
A univalence domain for the class of holomorphic self-mappings of a disc with two fixed points |
 (Rus)
|
Kudryavtseva O.S., Solodov A.P.
|
Vol 78, No 6 (2023) |
Fractional colourings of random hypergraphs |
 (Rus)
|
Zakharov P.A., Shabanov D.A.
|
Vol 78, No 6 (2023) |
Explicit numerically realizable furmulae for Poincare–Steklov operators |
 (Rus)
|
Demidov A.S.
|
Vol 78, No 6 (2023) |
Renormalization in one-dimensional dynamics |
 (Rus)
|
Skripchenko A.S.
|
1 - 100 of 342 Items |
1 2 3 4 > >>
|